# SDR CALA0000728

- Difficulty date: May 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,074 hours, 19,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CARGO TIE DOWN TRACK IN AFT CARGO PIT CORRODED ON UPPER AND LOWER SURFACE AT STA 1022 - 1155, RBL 24.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1.
